EconPapers    
Economics at your fingertips  
 

Nonparametric estimation problem for a time-periodic signal in a periodic noise

D. Dehay and K. El Waled

Statistics & Probability Letters, 2013, vol. 83, issue 2, 608-615

Abstract: In this paper we construct a kernel estimator of a periodic signal when the observation follows the model dζt=f(t)dt+σ(t)dWt, where f,σ:R→R are continuous periodic and {Wt,t≥0} is a Brownian motion. We state its consistency as well as the asymptotic normality.

Keywords: Periodic signal; Kernel estimation; Continuous time; Periodic variance; Black–Scholes–Merton model (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715212004245
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:83:y:2013:i:2:p:608-615

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2012.11.008

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:83:y:2013:i:2:p:608-615